MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARADRIVE; Catheter, Steerable

BOSTON SCIENTIFIC CORPORATION FARADRIVE; Catheter, Steerable
Lot Number CL15362
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sheath exhibited air bubbles in the irrigation tubing during aspiration.During a pulse field ablation (pfa) procedure to treat paroxysmal atrial fibrillation a faradrive sheath was used.After insertion and introduction of the farawave catheter into the sheath aspiration was performed.Air bubbles were observed in the irrigation tubing.The sheath was replaced and the procedure was completed.No patient complications were reported.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.When any further relevant information is obtained, a supplemental medwatch will be filed.

Brand Name
FARADRIVE
Common Device Name
Catheter, Steerable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CENTERPOINT SYSTEMS
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50817425
Report Number2124215-2026-49898
Device Sequence Number16005036
Product Code DRA
UDI-Device Identifier00191506043131
UDI-Public(01)00191506043131(17)280217(10)CL15362
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberCL15362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale